MAUDE Adverse Event Report: JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT CO.,LTD DRIVE; OVERBED TABLE

JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT CO.,LTD DRIVE; OVERBED TABLE
Model Number 13003
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Incident device: overbed table, model number # 13003 serial number # (b)(4).The investigation of incident is described as below: how many similar mdr, complaints, or service requests for the same product have you received over the past three (3) years? we have not received any similar mdr, complaints or service request for the same product over the past three years.If you have received reports of the similar problem, for each case, what was the root cause and corrective actions? n/a.Is there a change on the design of the item since then that will require a new static load test and fatigue test.There is no changes on the design of the item.Please provide a copy of the final quality inspection record on this particular piece of device bearing s/n # (b)(4).What is the manufacture date of this particular piece of device? manufacture date: 06/30/2021.
 
Event or Problem Description
We received the email medwatch report # 2438477-2022-00032 from our customer drive devilbiss healthcare on (b)(6) 2022, drive email content as below: the medical device involved in the incident is a overbed table, model number # 13003.The serial number is (b)(4).Please refer to the medwatch report for information about the event.As of today, the product in question has not been returned to drive medical for evaluation.Drive attachment content as below: on (b)(6) 2022, drive devilbiss healthcare was notified of an incident involving an overbed table.The end user reported as follows: "table spring sprung causing table to fly up with great force.Stuck high now.Very dangerous." the end user did not sustain any injury.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it.As the manufacturer, jumao replied as below: drive medwatch report #2438477-2022-00032, incident device: overbed table, model number # 13003, serial number # (b)(4), the investigation of incident is described as below: how many similar mdr, complaints, or service requests for the same product have you received over the past three (3) years? we have not received any similar mdr, complaints or service request for the same product over the past three years.If you have received reports of the similar problem, for each case, what was the root cause and corrective actions? n/a. is there a change on the design of the item since then that will require a new static load test and fatigue test.There is no changes on the design of the item.The static load test and fatigue test reports are shown in the attachment.Please provide a copy of the final quality inspection record on this particular piece of device bearing s/n # (b)(4).As attached.Lastly, what is the manufacture date of this particular piece of device? manufacture date: 06/30/2021.

Brand Name
DRIVE
Common Device Name
OVERBED TABLE
Manufacturer (Section D)
JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT CO.,LTD
no.36, danyan road
danyang city, jiangsu province 21230 0
CH  212300
Manufacturer (Section G)
JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT CO.,LTD
no.36, danyan road
danyang city, jiangsu province 21230 0
CH   212300
Manufacturer Contact
belinda deng
no.36, danyan road
danyang city, jiangsu province 21230-0
CH   212300
MDR Report Key15656105
Report Number2438477-2022-00032
Device Sequence Number17612897
Product Code INW
UDI-Device Identifier00822383102979
UDI-Public822383102979
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number13003
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/23/2022
Initial Report FDA Received Date10/22/2022
Date Device Manufactured06/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR
Patient SexFemale